Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Theac

Started Spiro - Nausea and Diarrhoea

Recommended Posts

Hi all

I started Spiro two weeks ago - 25mg daily. The first 3 days I was fine, then the next 3 days I had bad nausea and diarrhoea. I stopped taking it, as it was making me feel bad enough not to go to work. I know that these are listed as side effects - did anyone else experience this? Did it go away after a while? I'm debating whether to give it another try and ride it through to see if the bad effects go away, but I have a lot on at work for the next couple of weeks.

Thanks

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×